Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2001, Volume 41, Number 2, Pages 179–185 (Mi zvmmf1373)  

Bounds of determinants of matrices satisfying the Hadamard and Brauer conditions

N. A. Atomanichenkoa, A. I. Perovb

a Voronezh State Pedagogical University
b Voronezh State University, Faculty of Applied Mathematics, Informatics and Mechanics

Full text: PDF file (924 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2001, 41:2, 161–166

Bibliographic databases:
UDC: 519.61
MSC: Primary 15A45; Secondary 15A15, 15A57, 65F40
Received: 17.11.1999
Revised: 26.01.2000

Citation: N. A. Atomanichenko, A. I. Perov, “Bounds of determinants of matrices satisfying the Hadamard and Brauer conditions”, Zh. Vychisl. Mat. Mat. Fiz., 41:2 (2001), 179–185; Comput. Math. Math. Phys., 41:2 (2001), 161–166

Citation in format AMSBIB
\Bibitem{AtoPer01}
\by N.~A.~Atomanichenko, A.~I.~Perov
\paper Bounds of determinants of matrices satisfying the Hadamard and Brauer conditions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2001
\vol 41
\issue 2
\pages 179--185
\mathnet{http://mi.mathnet.ru/zvmmf1373}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1832230}
\zmath{https://zbmath.org/?q=an:1045.15009}
\elib{https://elibrary.ru/item.asp?id=13383341}
\transl
\jour Comput. Math. Math. Phys.
\yr 2001
\vol 41
\issue 2
\pages 161--166


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1373
  • http://mi.mathnet.ru/eng/zvmmf/v41/i2/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:322
    Full text:209
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022